# SDR MALA000167

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY EXIT CAME OPEN DURING TAXI INTO THE GATE AFTER LANDING.  MX REINSTALLED EMERGENCY EXIT AND SAFD LOCKWIRE AS PER MM 52-20-10-4.
